# SDR SWAA2018080724076

- Difficulty date: July 31, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 53,404 hours, 26,178 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Part serial: A1217488
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER NR 5 INSPAR RIB CRACKED AT STAB STA 129.5, ON VERTICAL STIFFENER 3RD FROM FRONT.  REPAIRED RIB IAW SRM.
